# SDR CALA2025102910710

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON RT HORIZ STAB HSS 129.50 IN LWR SKIN RIB, (SECOND LAYER).  REMOVED FWD SPAR WEB TO GAIN ACCESS IAW SRM 51-40-02. REMOVED & CUT CRACKED AREAS IAW SRM 55-10-09-2R-5 REPAIR 5. NDT VERIFIED NO CRACKS. FABRICATED TWO FILLERS AND TWO ANGLES IAW SRM 55-10-09-2R-5,  REPAIR 5. REINSTALLED WEB IAW DWG 182A2401, REV F, AND SRM 51-40-02.
